The Annals of Mathematical Statistics

On the Theory of Sampling from Finite Populations

Morris H. Hansen and William N. Hurwitz

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 14, Number 4 (1943), 333-362.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177731356

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177731356

Mathematical Reviews number (MathSciNet)
MR9832

Citation

Hansen, Morris H.; Hurwitz, William N. On the Theory of Sampling from Finite Populations. The Annals of Mathematical Statistics 14 (1943), no. 4, 333--362. doi:10.1214/aoms/1177731356. http://projecteuclid.org/euclid.aoms/1177731356.


Export citation